MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRICATH® FOLEY CATHETER

C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRICATH® FOLEY CATHETER
Catalog Number 0119L18
Medical Device Problem Codes Inaccurate Flow Rate (1249); Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when used in urology, the 3-way foley catheter balloon did not drain.Per follow up information received on 30dec2025, stated that it was unknown whether catheter did not drain urine or sterile water did not drain from the catheter.
 
Additional Manufacturer Narrative
Initial reporter name:(b)(6).The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The reported event was confirmed manufacturing related.Based on the evaluation, it was observed that the irrigation eye was not properly punch.The catheter was able to be inflated and deflated without any issues.Water was able to flow through the drainage lumen and out from the drainage eye without obstruction.However, water was unable to be introduced through the irrigation funnel.Catheter was examined under microscope and observed that the irrigation eye was not properly punch.Hence, this complaint is confirmed manufacturing related.A potential root cause for this failure mode could be due to incorrect eye size caused by wrong die used.A review of the device labelling has been conducted for investigation purposed.A review of the lot file showed no rejects or rework associated with this issue.For the affected date code, the rejected units were recorded as in process scrap and will be disposed of after inspection.No non conformities or discrepancies were identified in any of the dhrs.Therefore, no additional action required at this time.Corrections: d, f, h.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that when used in urology, the 3 way foley catheter balloon did not drain.Per follow up information received on 30dec2025, stated that it was unknown whether catheter did not drain urine or sterile water did not drain from the catheter.

Brand Name
BARDEX® LUBRICATH® FOLEY CATHETER
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key24029846
Report Number1018233-2025-11640
Device Sequence Number8859606
Product Code EZC
UDI-Device Identifier00801741019067
UDI-Public(01)00801741019067(11)250725(17)300328(10)MYKS3302
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K910846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0119L18
Device Lot NumberMYKS3302
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2025
Supplement Date Received by Manufacturer03/10/2026
Initial Report FDA Received Date01/09/2026
Supplement Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown